Sur les valeurs prises par les dérivées successives des fonctions analytiques. (French) Zbl 0112.31001

Full Text: DOI Numdam EuDML


[1] Combes, J.. - Sur certains systèmes infinis d’équations linéaires. Annales de la Faculté des Sciences de Toulouse, 4e série : partie (I), tome XXI, p. 255-265; parties (II) et (III), tome XXIII, p. 85-113. · Zbl 0119.32401
[2] Macintyre, S.S.. - An upper bound for the Whittaker constant W. Journal of the London Math. Society, vol. 22 (1947), p. 305-311. · Zbl 0029.39402
[3] Macintyre, S.S.. - On the zeros of successive derivatives of integral functions. Trans. Amer. Math. Soc., 67 (1949), p. 241-251. · Zbl 0035.04901
[4] Davis, P.. - Completeness theorems for sets of differential operators. Duke Math. Journal, 20 (1953), p. 345-357. · Zbl 0051.09302
[5] Valiron, G.. - Théorie des fonctions, Paris (Masson), 1942. · JFM 68.0099.03
[6] Combes, J.. - Sur les zéros des dérivées successives des fonctions analytiques (I et II). Comptes rendus de l’Académie des Sciences, tome 240 (1955), p. 39-41 et 145-146. · Zbl 0064.31602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.